• Previous Article
    A robust optimization model for sustainable and resilient closed-loop supply chain network design considering conditional value at risk
  • NACO Home
  • This Issue
  • Next Article
    Numerical simulations of a rolling ball robot actuated by internal point masses
June  2021, 11(2): 209-220. doi: 10.3934/naco.2020022

Generalized Nash equilibrium problem based on malfatti's problem

1. 

Institute of Mathematics and Digital Technology, Academy of Sciences of Mongolia, Ulaanbaatar, Mongolia

2. 

Center of Mathematics for Applications and Department of Applied Mathematics, National University of Mongolia, Ulaanbaatar, Mongolia

* Corresponding author: Battur Gompil

Received  August 2019 Revised  December 2019 Published  March 2020

In this paper we consider non-cooperative game problem based on the Malfatti's problem. This problem is a special case of generalized Nash equilibrium problems with nonconvex shared constraints. Some numerical results are provided.

Citation: Enkhbat Rentsen, Battur Gompil. Generalized Nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 209-220. doi: 10.3934/naco.2020022
References:
[1]

Ma rco AndreattaAn drás Bezdek and Jan P. Boroński, The problem of Malfatti: Two centuries of debate, The Mathematical Intelligencer, 33 (2011), 72-76.   Google Scholar

[2]

G. Debreu, A social equilibrium existence theorem, Proceedings of the National Academy of Sciencesof the United States of America, 38 (1952), 886-893.  doi: 10.1073/pnas.38.10.886.  Google Scholar

[3]

R. Enkhbat, An algorithm for maximizing a convex function over a simple set, Journal of Global Optimization, 8 (1996), 379-391.  doi: 10.1007/BF02403999.  Google Scholar

[4]

R. Enkhbat, Global optimization approach to Malfatti's problem, Journal of Global Optimization, 65 (2016), 3-39.  doi: 10.1007/s10898-015-0372-6.  Google Scholar

[5]

R. EnkhbatM. V. Barkova and A. S. Strekalovsky, Solving Malfatti's high dimensional problem by global optimization, Numerical Algebra, Control and Optimization, 2 (2016), 153-160.  doi: 10.3934/naco.2016005.  Google Scholar

[6]

F. Facchinei and C. Kanzow, Generalized Nash equilibrium problems, Annals of Operations Research, 1 (2010), 177-211.  doi: 10.1007/s10479-009-0653-x.  Google Scholar

[7]

Andreas FischerMarkus Herrich and Klaus Schonefeld, Generalized Nash equilibrium problems - Recent advances and challenges, Pesquisa Operacional, 3 (2014), 521-558.   Google Scholar

[8]

M. Fukushima, Restricted generalized Nash equilibria and controlled penalty algorithm, Technical Report, Department of Applied Mathematics and Physics, Kyoto University, 2008-007, July (2008). doi: 10.1007/s10287-009-0093-8.  Google Scholar

[9]

H. Gabai and E. Liban, On Goldberg's inequality associated with the Malfatti problem, Math. Mag., 5 (1967).  Google Scholar

[10]

M. Goldberg, On the original Malfatti problem, Math. Mag., 5 (1967), 241-247.   Google Scholar

[11]

A. Heusinger and C. Kanzow, Relaxation methods for generalized Nash equilibrium problems with inexact line search, Journal of Optimization Theory and Applications, 1 (2009), 159-183.  doi: 10.1007/s10957-009-9553-0.  Google Scholar

[12]

K. Kubota and M. Fukushima, Gap function approach to the generalized Nash equilibrium problem, Journal of Optimization Theory and Applications, 3 (2010), 511-531.  doi: 10.1007/s10957-009-9614-4.  Google Scholar

[13]

H. Lob and H. W. Richmond, On the solutions of the Malfatti problem for a triangle, Proc. London Math. Soc., 30 (1930), 287-301.  doi: 10.1112/plms/s2-30.1.287.  Google Scholar

[14]

G. A. Los, Malfatti's Optimization Problem, Dep. Ukr. NIINTI July 5, [in Russian], 1988. Google Scholar

[15]

C. Malfatti, Memoria sopra una problema stereotomico, Memoria di Matematica e di Fisica della Societa ttaliana della Scienze, 1 (1803), 235-244.   Google Scholar

[16]

A. S. Strekalovsky, On the global extrema problem, Soviet Math. Doklad, 292 (1987), 1062-1066.   Google Scholar

[17]

J.-Y. Wei and Y. Smeers, Spatial oligopolistic electricity models with Cournot generators and regulated transmission prices, Oper. Res., 47 (1999), 102-112.   Google Scholar

[18]

V. A. Zalgaller, An inequality for acute triangles, Ukr. Geom. Sb., 34 (1991), 10-25.   Google Scholar

[19]

V. A. Zalgaller and G. A. Los, The solution of Malfatti's problem, Journal of Mathematical Sciences, 4 (1994), 3163-3177.  doi: 10.1007/BF01249514.  Google Scholar

show all references

References:
[1]

Ma rco AndreattaAn drás Bezdek and Jan P. Boroński, The problem of Malfatti: Two centuries of debate, The Mathematical Intelligencer, 33 (2011), 72-76.   Google Scholar

[2]

G. Debreu, A social equilibrium existence theorem, Proceedings of the National Academy of Sciencesof the United States of America, 38 (1952), 886-893.  doi: 10.1073/pnas.38.10.886.  Google Scholar

[3]

R. Enkhbat, An algorithm for maximizing a convex function over a simple set, Journal of Global Optimization, 8 (1996), 379-391.  doi: 10.1007/BF02403999.  Google Scholar

[4]

R. Enkhbat, Global optimization approach to Malfatti's problem, Journal of Global Optimization, 65 (2016), 3-39.  doi: 10.1007/s10898-015-0372-6.  Google Scholar

[5]

R. EnkhbatM. V. Barkova and A. S. Strekalovsky, Solving Malfatti's high dimensional problem by global optimization, Numerical Algebra, Control and Optimization, 2 (2016), 153-160.  doi: 10.3934/naco.2016005.  Google Scholar

[6]

F. Facchinei and C. Kanzow, Generalized Nash equilibrium problems, Annals of Operations Research, 1 (2010), 177-211.  doi: 10.1007/s10479-009-0653-x.  Google Scholar

[7]

Andreas FischerMarkus Herrich and Klaus Schonefeld, Generalized Nash equilibrium problems - Recent advances and challenges, Pesquisa Operacional, 3 (2014), 521-558.   Google Scholar

[8]

M. Fukushima, Restricted generalized Nash equilibria and controlled penalty algorithm, Technical Report, Department of Applied Mathematics and Physics, Kyoto University, 2008-007, July (2008). doi: 10.1007/s10287-009-0093-8.  Google Scholar

[9]

H. Gabai and E. Liban, On Goldberg's inequality associated with the Malfatti problem, Math. Mag., 5 (1967).  Google Scholar

[10]

M. Goldberg, On the original Malfatti problem, Math. Mag., 5 (1967), 241-247.   Google Scholar

[11]

A. Heusinger and C. Kanzow, Relaxation methods for generalized Nash equilibrium problems with inexact line search, Journal of Optimization Theory and Applications, 1 (2009), 159-183.  doi: 10.1007/s10957-009-9553-0.  Google Scholar

[12]

K. Kubota and M. Fukushima, Gap function approach to the generalized Nash equilibrium problem, Journal of Optimization Theory and Applications, 3 (2010), 511-531.  doi: 10.1007/s10957-009-9614-4.  Google Scholar

[13]

H. Lob and H. W. Richmond, On the solutions of the Malfatti problem for a triangle, Proc. London Math. Soc., 30 (1930), 287-301.  doi: 10.1112/plms/s2-30.1.287.  Google Scholar

[14]

G. A. Los, Malfatti's Optimization Problem, Dep. Ukr. NIINTI July 5, [in Russian], 1988. Google Scholar

[15]

C. Malfatti, Memoria sopra una problema stereotomico, Memoria di Matematica e di Fisica della Societa ttaliana della Scienze, 1 (1803), 235-244.   Google Scholar

[16]

A. S. Strekalovsky, On the global extrema problem, Soviet Math. Doklad, 292 (1987), 1062-1066.   Google Scholar

[17]

J.-Y. Wei and Y. Smeers, Spatial oligopolistic electricity models with Cournot generators and regulated transmission prices, Oper. Res., 47 (1999), 102-112.   Google Scholar

[18]

V. A. Zalgaller, An inequality for acute triangles, Ukr. Geom. Sb., 34 (1991), 10-25.   Google Scholar

[19]

V. A. Zalgaller and G. A. Los, The solution of Malfatti's problem, Journal of Mathematical Sciences, 4 (1994), 3163-3177.  doi: 10.1007/BF01249514.  Google Scholar

Figure 1.  Stationary Nash equilibrium
Figure 2.  Case 1
Figure 3.  Case 2
Figure 4.  Case 1
Figure 5.  Case 2
[1]

Chloé Jimenez. A zero sum differential game with correlated informations on the initial position. A case with a continuum of initial positions. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021009

[2]

Junichi Minagawa. On the uniqueness of Nash equilibrium in strategic-form games. Journal of Dynamics & Games, 2020, 7 (2) : 97-104. doi: 10.3934/jdg.2020006

[3]

Haodong Chen, Hongchun Sun, Yiju Wang. A complementarity model and algorithm for direct multi-commodity flow supply chain network equilibrium problem. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2217-2242. doi: 10.3934/jimo.2020066

[4]

Mrinal K. Ghosh, Somnath Pradhan. A nonzero-sum risk-sensitive stochastic differential game in the orthant. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021025

[5]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[6]

Suzete Maria Afonso, Vanessa Ramos, Jaqueline Siqueira. Equilibrium states for non-uniformly hyperbolic systems: Statistical properties and analyticity. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021045

[7]

Chonghu Guan, Xun Li, Rui Zhou, Wenxin Zhou. Free boundary problem for an optimal investment problem with a borrowing constraint. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021049

[8]

Alexandr Mikhaylov, Victor Mikhaylov. Dynamic inverse problem for Jacobi matrices. Inverse Problems & Imaging, 2019, 13 (3) : 431-447. doi: 10.3934/ipi.2019021

[9]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[10]

Giulio Ciraolo, Antonio Greco. An overdetermined problem associated to the Finsler Laplacian. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1025-1038. doi: 10.3934/cpaa.2021004

[11]

Yang Zhang. A free boundary problem of the cancer invasion. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021092

[12]

Zhenquan Zhang, Meiling Chen, Jiajun Zhang, Tianshou Zhou. Analysis of non-Markovian effects in generalized birth-death models. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3717-3735. doi: 10.3934/dcdsb.2020254

[13]

Hildeberto E. Cabral, Zhihong Xia. Subharmonic solutions in the restricted three-body problem. Discrete & Continuous Dynamical Systems, 1995, 1 (4) : 463-474. doi: 10.3934/dcds.1995.1.463

[14]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2739-2776. doi: 10.3934/dcds.2020384

[15]

Sergei Avdonin, Julian Edward. An inverse problem for quantum trees with observations at interior vertices. Networks & Heterogeneous Media, 2021, 16 (2) : 317-339. doi: 10.3934/nhm.2021008

[16]

Fritz Gesztesy, Helge Holden, Johanna Michor, Gerald Teschl. The algebro-geometric initial value problem for the Ablowitz-Ladik hierarchy. Discrete & Continuous Dynamical Systems, 2010, 26 (1) : 151-196. doi: 10.3934/dcds.2010.26.151

[17]

Gloria Paoli, Gianpaolo Piscitelli, Rossanno Sannipoli. A stability result for the Steklov Laplacian Eigenvalue Problem with a spherical obstacle. Communications on Pure & Applied Analysis, 2021, 20 (1) : 145-158. doi: 10.3934/cpaa.2020261

[18]

Hailing Xuan, Xiaoliang Cheng. Numerical analysis and simulation of an adhesive contact problem with damage and long memory. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2781-2804. doi: 10.3934/dcdsb.2020205

[19]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1757-1778. doi: 10.3934/dcdss.2020453

[20]

Hailing Xuan, Xiaoliang Cheng. Numerical analysis of a thermal frictional contact problem with long memory. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021031

 Impact Factor: 

Metrics

  • PDF downloads (181)
  • HTML views (435)
  • Cited by (0)

Other articles
by authors

[Back to Top]